# SDR RAIA201708200001

- Difficulty date: August 20, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 42,440 hours, 38,037 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

POUNDING NOISE COMING FROM MAIN GEAR WHEN LANDING GEAR RETRACTED. LEFT MAIN GEAR SHOWING INTERMITTENT TRANSIT WHEN GEAR BROUGHT UP.  R & R MAIN LANDING GEAR UPLOCK BOX, OPS CHECK GOOD.  OPEN
